# SDR CALA2019032500467

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 55,598 hours, 24,168 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE NEEDS TO BE REPLACED. REMOVED L2 SLIDE IAW 25-62-44-000-010-A. REPLACED L2 DIAPHRGRAM IN THE PERCUSSION MECHANISIM OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER OF THE PASSENGER DOOR IAW 52-10-00-610-001-A. PERFORMED STEPS UP TO AND INCLUDING 3.(5)(B) FOR AMM TASK 25-62-44-400-006-A. 00-006-A. INSTALLATION. STEPS UP TO AND INCLUDING 3.(5)(B). AMM 25-62-44-4 SENGER DOOR IAW 52-10-00-610-001-A. OK TO CONTINUE L2 DOOR SLIDE SIM OF THE DOOR DAMPER & EMERGENCY OPERATION CYLINDER OF THE PAS VERIFIED INSTALLATION OF L2 DIAPHRGRAM IN THE PERCUSSION MECHANI INSTALLED NEW SLIDE ON L2 DOOR IAW AMM TASK 25-62-44. OPS CHK GO OD. C/W RII INSP REQUIREMENTS OF L2 DOOR SLIDE INSTALLATION. CHECKS GOOD AT THIS TIME. UPDATED FOR PARTS TAG INFO ONLY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1121215  SN OFF 6180 SLIDE, ASSY-EVA  OFF 31-2561-9-0010 6180 ON 31-2561-9-0015 9590.
